Dissociation making dating unreal

P

plplmcknz

New member
Joined
Sep 11, 2018
Messages
2
#1
Hey,

I feel a bit awkward and like this specific dissociation issue is rather trivial and a lot less bad than other people have it but here goes.
I have all sorts of mental health issues (PTSD, BPD, Bipolar etc) Currently about to start therapy again to try and pin point more specifically what I suffer from.

The most recent diagnosis has been dissociation. No further than that for now. I dissociate in all sorts of settings, at uni, at home, at work etc. As soon as things get too overwhelming I zone out, which I don't actually mind too much, it helps me cope.

I have started dating this lovely person, and the dissociation is at its worse when we spend time together. Like she doesn't feel real. I literally just got back from having dinner together and it feels like a dream. Like it never really happened.
I think my brain is trying to make this unreal so I don't attach myself and get hurt again (attachment and abandon issues).
It makes me ever so sad. This relationship looks like it could be something nice and healthy. And my brain won't let me have it.
Has anyone experienced something similar/managed to get out of it?
 
SunnyDaze

SunnyDaze

Well-known member
Joined
Jun 11, 2017
Messages
1,602
Location
USA
#2
Hi there.Have you been diagnosed with a dissociative disorder?Do you know which one if you have?

Going to therapy to learn ways to cope with it is a good idea.Have you tried things to ground yourself when it happens?
 
P

plplmcknz

New member
Joined
Sep 11, 2018
Messages
2
#3
Hey, thanks for getting back to me.

The diagnosis hasn't been formally established but going towards Dissociative amnesia and/or Depersonalisation disorder.
This hadn't been picked up on in my previous therapy (I have recently relocated to an other country) and will be addressed in therapy.
I have tried grounding. Things to feel, smell, see etc. But my brain isn't having any of it.
Tonight is the worse it has been. it's like I haven't even been there. I feel like a massive fraud too.
 
A

AntipsychoticREFUGEE

Well-known member
Joined
Sep 17, 2018
Messages
107
Location
London, Westmister
#4
Hi there, and welcome aboard! I'd say Frasier makes life unreal. I haven't diagnosed as DID (not officially) but it is 100% true. Me, myself and Irene is fun on display, but makes freaking mad (especially now when after my suicide attempt I realised the reason for my DID, by accident?). It is unclear did I suffer DID-amnesia in Finland too between 2008-2009, but my psychiatric nurse-"shoulder" in rehab re-taught me emotions with diary, roughly 6 months in treathment and, of cource, 24/7 gay-jokes (no one didn't explain the reason for these) and I did "woke up" in custody where I became released and few months later I got letter from court that I've assaulted a doctor (most likely the knee is reason). But here in the UK I've confronted defenately DID-amnesia, which was part of the reason for the suicide attempt. I've dug out gay-porn magazine, women's high hills and faeces covered bottles out from the rucksack so by memory and findings there is at least 3 other me. Good news is that this shit is caused by anti-psychotics + drugs. I have to take 50% of the blame because I did chose drug myself, fair enough? Where the hell those anti-psychotics came in to my veins? Only medication describes here the UK has been Aripiprazole so far. No one around me don't want to discuss about any anal madness-masturbation, offside bottles, shoes so it is bit difficult to sort the mess out by the way like this. Some people are even spreading the happy message of the anal madness but not talking about it with me. So, worse case scenario is that those DID-solos are downloaded in the internet which does not sound like accident from the point of view of medication, does it? I can live with those DID-solos but not with the DID itself. So if it was DID-amnesia in finland, how british psychiatry does all the same medication mistakes by accident? This kinda shit make it difficult to find woman.
I think it is lithium and female hormone antagonist which are the worst to induce the DID-legs reaction. If i'm hermaphrodite (what it looks like, no preference) does industrial quantities of hormone blockers make it go away and me, happier individual? Been enough tough life so far without this predicament that ould be nice, for a change, to be social and mingle and chase some babes.
I've done my share, kinda, been 24 weeks without chemicals so there isn't too much what I can do more on this one.
Does anyone have the same problem that handedness keeps swapping? Is that part of DID-ordeal?